# SDR WWMA9700033

- Difficulty date: March 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N234AE
- Make and model: Saab 340B
- Aircraft serial: 340B234
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 9302631001
- Condition: Ruptured
- Location: Hyd System
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

IN FLIGHT, THE CREW NOTICED THE HYDRAULIC PUMP RUNNING, THE QUANTITY GAUGE WAS BELOW THE RED LINE AND ALL ACCUMULATORS WERE IN THE GREEN.  ON GEAR EXTENSION THE NOSE CAME DOWN, BUT THE MAIN GEAR HAD TO BE PUMPED DOWN.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE HYDRAULIC FLEX LINE BETWEEN THE PUMP AND THE FILTER BROKEN.  REPLACED HYDRAULIC LINE AND PERFORMED LANDING GEAR SWINGS IAW SAAB AMM 29-10-10.
